American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 237 found      Go to page: 1 2 3 4 5 > >>

[31] Joseph A. Wolf. Structure of commutative Nilmanifolds. Math. Surveys Monogr. 142 (2007) 299-328.
Book volume table of contents   
View Article: PDF

[32] Joseph A. Wolf. Special case: Commutative groups. Math. Surveys Monogr. 142 (2007) 207-220.
Book volume table of contents   
View Article: PDF

[33] Joseph A. Wolf. Weakly symmetric and reductive commutative spaces. Math. Surveys Monogr. 142 (2007) 263-297.
Book volume table of contents   
View Article: PDF

[34] Joseph A. Wolf. Discrete co-compact subgroups. Math. Surveys Monogr. 142 (2007) 141-150.
Book volume table of contents   
View Article: PDF

[35] Joseph A. Wolf. Harmonic Analysis on Commutative Spaces. Math. Surveys Monogr. 142 (2007) MR MR2328043.
Book volume table of contents   

[36] Joseph A. Wolf. Riemannian symmetric spaces. Math. Surveys Monogr. 142 (2007) 225-262.
Book volume table of contents   
View Article: PDF

[37] Joseph A. Wolf. Integration and convolution. Math. Surveys Monogr. 142 (2007) 35-52.
Book volume table of contents   
View Article: PDF

[38] Joseph A. Wolf. Basic topological group theory. Math. Surveys Monogr. 142 (2007) 3-18.
Book volume table of contents   
View Article: PDF

[39] Joseph A. Wolf. Some examples. Math. Surveys Monogr. 142 (2007) 19-34.
Book volume table of contents   
View Article: PDF

[40] Joseph A. Wolf. Classification of commutative spaces. Math. Surveys Monogr. 142 (2007) 345-366.
Book volume table of contents   
View Article: PDF

[41] Joseph A. Wolf. Analysis on commutative Nilmanifolds. Math. Surveys Monogr. 142 (2007) 329-344.
Book volume table of contents   
View Article: PDF

[42] Joseph A. Wolf. Representations of compact groups. Math. Surveys Monogr. 142 (2007) 93-117.
Book volume table of contents   
View Article: PDF

[43] Joseph A. Wolf. Spherical transforms and Plancherel formulae. Math. Surveys Monogr. 142 (2007) 179-205.
Book volume table of contents   
View Article: PDF

[44] Joseph A. Wolf. Basic representation theory. Math. Surveys Monogr. 142 (2007) 55-91.
Book volume table of contents   
View Article: PDF

[45] Joseph A. Wolf. Compact Lie groups and homogeneous spaces. Math. Surveys Monogr. 142 (2007) 119-140.
Book volume table of contents   
View Article: PDF

[46] Joseph A. Wolf. Basic theory of commutative spaces. Math. Surveys Monogr. 142 (2007) 153-177.
Book volume table of contents   
View Article: PDF

[47] James Arthur. Parabolic transfer for real groups. J. Amer. Math. Soc. 21 (2008) 171-234. MR 2350054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Nolan R. Wallach. Holomorphic continuation of generalized Jacquet integrals for degenerate principal series. Represent. Theory 10 (2006) 380-398. MR 2266697.
Abstract, references, and article information   
View Article: PDF

[49] Marcel de Jeu. Paley--Wiener theorems for the Dunkl transform. Trans. Amer. Math. Soc. 358 (2006) 4225-4250. MR 2231377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Alfred G. Noël. Some remarks on Richardson orbits in complex symmetric spaces. Math. Comp. 75 (2006) 395-417. MR 2176406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Jianming Liu. The Kunze-Stein phenomenon associated with Jacobi transforms. Proc. Amer. Math. Soc. 133 (2005) 1817-1821. MR 2120282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Donatella Danielli, Nicola Garofalo and Duy-Minh Nhieu. On the best possible character of the $L^Q$ norm in some a priori estimates for non-divergence form equations in Carnot groups. Proc. Amer. Math. Soc. 131 (2003) 3487-3498. MR 1991760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Zoltán M. Balogh and Roberto Monti. Accessible domains in the Heisenberg group. Proc. Amer. Math. Soc. 132 (2004) 97-106. MR 2021252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Nils Byrial Andersen. $L^p$ versions of Hardy's uncertainty principle on hyperbolic spaces. Proc. Amer. Math. Soc. 131 (2003) 2797-2807. MR 1974337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Paul Mezo. New identities of differential operators from orbital integrals on $\mathrm{GL}(r,\mathbf{C})$. Proc. Amer. Math. Soc. 130 (2002) 3101-3110. MR 1908936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] G. Citti and A. Montanari. Regularity properties of solutions of a class of elliptic-parabolic nonlinear Levi type equations. Trans. Amer. Math. Soc. 354 (2002) 2819-2848. MR 1895205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Jason Levy. Regularized orbital integrals for representations of ${\mathbf{S} \mathbf{L}}(2)$. Trans. Amer. Math. Soc. 354 (2002) 2521-2539. MR 1885662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] E. K. Narayanan and S. K. Ray. $L^p$ version of Hardy's theorem on semisimple Lie groups. Proc. Amer. Math. Soc. 130 (2002) 1859-1866. MR 1887035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Georgios K. Alexopoulos. Sub-Laplacians with drift on Lie groups of polynomial volume growth. Memoirs of the AMS 155 (2002) MR 1878341.
Book volume table of contents   

[60] E. P. van den Ban and H. Schlichtkrull. Analytic families of eigenfunctions on a reductive symmetric space. Represent. Theory 5 (2001) 615-712. MR 1870604.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 237 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia